Leicester Research Archive

Leicester Research Archive >
College of Science and Engineering >
Mathematics, Department of >
Published Articles, Dept. of Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26995

Title: Vanishing line for the descent spectral sequence
Authors: Pirashvili, T
Issue Date: 1-Jun-2003
Citation: ARCHIV DER MATHEMATIK, 2003, 80 (6), pp. 615-619
DOI Link: 10.1007/s00013-003-4626-z
ISSN: 0003-889X
Links: http://hdl.handle.net/2381/26995
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:

There are no files associated with this item.

View Statistics

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.